# SDR AALA201603099018

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 41,804 hours, 27,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Eroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT CARGO BAY FLOOR PANEL 151ZG FOUND WITH UPPER LAYER ERODED & HONEYCOMB SHOWING.  INSTALLED NEW AFT CARGO BAY FLOOR PANEL 151ZG IAW AMM 53-42-14-400-001-A.
